# SDR C2XA11CL050

- Difficulty date: February 16, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 21,115 hours, 16,109 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00359
- Condition: Intermittent
- Location: Cabin Pressure
- Part time: 15,800 hours, 11,944 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LOSS OF PRESSURIZATION ON DESCENT IN AUTO MODE.  MAINTENANCE INSPECTED AND RELEASED IAW MEL 21-30-00-3.  MAINTENANCE REPLACED THE PRESSURIZATION DIGITAL CONTROLLER AND ELECTRO-PNEUMATIC OUTFLOW VALVE.  OPERATIONAL CHECKS WERE GOOD.
